# SDR AALA2020040659002

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 40,178 hours, 14,387 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - L1 PASSENGER/CREW DOOR, BOTTLE PRESS LOW. SERVICED L1 DOOR BOTTLE PER AMM 52-22-00.
